# SDR 2007FA0000211

- Difficulty date: July 29, 2003
- Submitted: March 2, 2007
- Operation: General aviation
- Aircraft: N7884N
- Make and model: Cessna R172E
- Aircraft serial: R1720275
- Engine: Cont IO360DB
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Condition: Noisy
- Location: Starter
- Component: Engine, Cont, IO360DB
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION A NOISE WAS HEARD COMING FROM STARTER ADAPTER WHILE PROP WAS BEING PULLED THRU FOR COMPRESSION CHECKS.  STARTER ADAPTER WAS REMOVED AND INSPECTED.  NO OBVIOUS DEFECTS WERE NOTED.  ASSEMBLY (635048A1) SENT OUT FOR EVALUATION/REPAIR AND A NEW CLUTCH SPRING BEARING WAS INSTALLED.
